Alert archive / Washington / Wind Advisories in 2011
Wind Advisory 27, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jun 22, 2011, 2:21 PM PDT for Kittitas County, Klickitat County, Yakima County, Washington; Gilliam County, Sherman County, Wasco County, Oregon. It took effect at Jun 23, 2011, 6:00 AM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2011, 2:21 PM PDT (21:21 UTC)
- In effect from
- Jun 23, 2011, 6:00 AM PDT
- Expired
- Jun 23, 2011, 9:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Sherman County, OR, Wasco County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 146 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538 WWUS76 KPDT 222121 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 221 PM PDT WED JUN 22 2011 ...VERY WINDY IN THE KITTITTAS VALLEY THURSDAY... .A COLD FRONT WILL PUSH EAST OF THE CASCADES TONIGHT AND THURSDAY. WINDS WILL INCREASE BEHIND THE FRONT AND BECOME VERY WINDY IN THE KITTITAS VALLEY. WAZ026-230530- /O.NEW.KPDT.WI.Y.0027.110623T1300Z-110624T0400Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 221 PM PDT WED JUN 22 2011 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM PDT THURSDAY. * TIMING: WINDS WILL INCREASE OVERNIGHT AND BECOME VERY WINDY EARLY THURSDAY MORNING. VERY WINDY CONDITIONS WILL CONTINUE THROUGH THE DAY AND WILL GRADUALLY DECREASE THURSDAY NIGHT. * WINDS: NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
5 follow-up statements
360 WWUS76 KPDT 230447 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 947 PM PDT WED JUN 22 2011 ...VERY WINDY IN THE KITTITAS VALLEY THURSDAY... .A COLD FRONT WILL PUSH EAST OF THE CASCADES TONIGHT AND THURSDAY. WINDS WILL INCREASE BEHIND THE FRONT AND BECOME VERY WINDY IN THE KITTITAS VALLEY. WAZ026-231300- /O.CON.KPDT.WI.Y.0027.110623T1300Z-110624T0400Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 947 PM PDT WED JUN 22 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM PDT THURSDAY... * TIMING: WINDS WILL INCREASE OVERNIGHT AND BECOME VERY WINDY EARLY THURSDAY MORNING. VERY WINDY CONDITIONS WILL CONTINUE THROUGH THE DAY AND WILL GRADUALLY DECREASE THURSDAY NIGHT. * WINDS: NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
700 WWUS76 KPDT 230931 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 231 AM PDT THU JUN 23 2011 ...VERY WINDY IN THE KITTITAS VALLEY AND COLUMBIA RIVER GORGE T0DAY... .WINDS WILL INCREASE TODAY AS HIGHER WINDS ALOFT MIX TO THE SURFACE. IT WILL BECOME VERY WINDY IN THE KITTITAS VALLEY AND COLUMBIA RIVER GORGE LATER THIS MORNING. ORZ041-WAZ024-231745- /O.EXB.KPDT.WI.Y.0027.110623T1700Z-110624T0400Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON 231 AM PDT THU JUN 23 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * IMPACTS: DRIVING ALONG INTERSTATE 84 WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM THE DALLES TO ARLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-231745- /O.CON.KPDT.WI.Y.0027.110623T1300Z-110624T0400Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 231 AM PDT THU JUN 23 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
060 WWUS76 KPDT 231629 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 929 AM PDT THU JUN 23 2011 ...VERY WINDY IN THE KITTITAS VALLEY AND COLUMBIA RIVER GORGE T0DAY... .VERY WINDY CONDITIONS TODAY AS HIGHER WINDS ALOFT MIX TO THE SURFACE. WAZ026-240400- /O.CON.KPDT.WI.Y.0027.000000T0000Z-110624T0400Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 929 AM PDT THU JUN 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED. * IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ041-WAZ024-240400- /O.CON.KPDT.WI.Y.0027.110623T1700Z-110624T0400Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON 929 AM PDT THU JUN 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 45 MPH ARE EXPECTED. * IMPACTS: DRIVING ALONG INTERSTATE 84 WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM THE DALLES TO ARLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
365 WWUS76 KPDT 232139 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 239 PM PDT THU JUN 23 2011 ...VERY WINDY IN THE KITTITAS VALLEY THROUGH THIS EVENING... ORZ041-WAZ024-232245- /O.CAN.KPDT.WI.Y.0027.000000T0000Z-110624T0400Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON 239 PM PDT THU JUN 23 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS WILL REMAIN BELOW ADVISORY CRITERIA FOR THE REST OF TODAY. $$ WAZ026-240400- /O.CON.KPDT.WI.Y.0027.000000T0000Z-110624T0400Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 239 PM PDT THU JUN 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS AROUND 45 MPH WILL CONTINUE INTO THE EVENING THEN BEGIN TO DECREASE AFTER SUNSET. * IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
715 WWUS76 KPDT 240346 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 846 PM PDT THU JUN 23 2011 WAZ026-240500- /O.EXP.KPDT.WI.Y.0027.000000T0000Z-110624T0400Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 846 PM PDT THU JUN 23 2011 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. THE WINDS WERE DECREASING ACROSS THE AREA BELOW ADVISORY CRITERIA. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 22, 10:49 AM PDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 22, 10:49 AM PDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 1049 AM PDT WED JUN 22 2011 UPDATED AVIATION DISCUSSION .SHORT TERM...TODAY AND TONIGHT...AN UPPER LEVEL TROUGH CONTINUES TO APPROACH THE REGION FROM THE NORTHWEST TODAY AND WILL PIVOT INTO THE PACIFIC NORTHWEST AND WESTERN CANADA OVERNIGHT AND THURSDAY. INSTABILITY WILL INCREASE OVER THE EASTERN PORTION OF THE FORECAST AREA THIS AFTERNOON WITH SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP. THIS WILL CONTINUE INTO THE EVENING AND OVERNIGHT HOURS WHILE SHIFTING TO THE FAR EAST OVERNIGHT. MEANWHILE...A MARINE PUSH WILL GET UNDERWAY THIS AFTERNOON ALONG THE EAST SLOPES OF THE CASCADES PRODUCING LOCALLY BREEZY TO WINDY CONDITIONS. THIS COOLER AIR WILL INHIBIT CONVECTION ACROSS THE WESTERN PORTION OF THE FORECAST AREA ONCE IT BEGINS TO PUSH THROUGH AND OVER THE CASCADES. TODAY WILL BE THE HOTTEST DAY OF THE YEAR WITH TEMPERATURES PUSHING 90 IN THE LOWER BASIN AND 80S MOST EVERYWHERE ELSE. HOWEVER...TEMPERATURES ARE EXPECTED TO DROP ABOUT 15 DEGREES ON THURSDAY AS THE UPPER LEVEL TROUGH PUSHES OVER THE REGION. .LONG TERM...PREVIOUS DISCUSSION...FRIDAY NIGHT THROUGH TUESDAY. A DISTURBANCE MAY BRING A FEW SHOWERS TO THE EAST SLOPES OF THE WASHINGTON CASCADES FRIDAY NIGHT AND SATURDAY. OTHERWISE DRY CONDITIONS SHOULD PERSIST. THE FLOW BECOMES MORE ZONAL SUNDAY AND MONDAY WHICH MAY ALLOW ADDITIONAL MOISTURE TO INVADE OUR AREA AND A FEW SHOWERS ARE POSSIBLE ACROSS THE AREA MOUNTAINS. BY TUESDAY A STORM SYSTEM MAY APPROACH OREGON AND WASHINGTON THAT COULD INCREASE THE CHANCES FOR SHOWERS ACROSS OUR ENTIRE AREA ALONG WITH SLIGHTLY COOLER TEMPERATURES. && .AVIATION...18Z TAFS...VFR CONDITIONS WILL BE PREVALENT FOR THE NEXT 24 HOURS. ISOLATED TO SCATTERED THUNDERSTORMS WITH CEILINGS ABOVE 6000 FT AGL ARE FORECASTED AFTER 21Z THIS AFTERNOON OVER THE MOUNTAINS OF EASTERN OREGON AND WILL AFFECT KALW AND KPDT FROM 00Z TO 06Z. ANY THUNDERSTORMS THAT DEVELOP COULD BECOME STRONG WITH HEAVY RAIN...SMALL HAIL AND GUSTY WINDS TO 40 KTS. THE STORMS WILL CONTINUE THROUGH THE NIGHT IN THE EASTERN THIRD OF THE AREA AND CONTINUE AS RAIN SHOWERS AFTER 12Z. BREEZY WINDS OF 10 TO 20 KTS WITH GUSTS TO 30 KTS WILL DEVELOP THIS AFTERNOON THROUGH THIS EVENING DIMINISHING TO 10 TO 15 KTS FROM 06Z TO 15Z THEN INCREASING BACK TO 10 TO 20 KTS WITH GUSTS TO 30 KTS. KDLS WILL REACH 15 T0 25 KTS WITH GUSTS TO 35 KTS THIS AFTERNOON AND REMAIN THERE THROUGH TOMORROW MORNING WITH ONLY A SLIGHT DECREASE OVERNIGHT. PERRY && .PRELIMINARY POINT TEMPS/POPS... PDT 86 55 73 46 / 20 20 10 0 ALW 89 57 75 51 / 20 20 10 0 PSC 92 58 80 52 / 10 10 10 0 YKM 87 54 75 48 / 10 10 0 0 HRI 91 58 78 50 / 10 10 10 0 ELN 83 55 71 50 / 10 10 10 0 RDM 85 48 73 37 / 20 10 0 0 LGD 86 53 72 42 / 20 30 20 10 GCD 89 50 73 43 / 20 20 10 10 DLS 86 57 73 52 / 0 0 0 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && THREAT INDEX TODAY : YELLOW THURSDAY : GREEN FRIDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 91/76/83
Hazardous weather outlook, Jun 22, 9:03 AM PDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
903 AM PDT WED JUN 22 2011
UPDATED THUNDERSTORM COVERAGE FOR TODAY AND ADDED FLOOD
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
231415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
903 AM PDT WED JUN 22 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
FLOODING
YAKIMA VALLEY
THUNDERSTORMS
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON
OVER THE ABOVE LISTED AREAS. SOME STORMS MAY PRODUCE WIND GUSTS TO
NEAR 40 MPH...SMALL HAIL AND BRIEF HEAVY RAIN.
THE NACHES RIVER WILL CONTINUE TO RUN HIGH AND ABOVE BANKFULL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
FLOODING THURSDAY
YAKIMA VALLEY
THE NACHES RIVER WILL CONTINUE TO RUN HIGH AND NEAR BANKFULL.
A FEW THUNDERSTORMS MAY LINGER THURSDAY IN WALLOWA COUNTY. THE REST
OF THE AREA WILL BE MUCH COOLER AND WINDY. ANOTHER SYSTEM WILL MOVE
THROUGH EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:58 PM PDT | Special Weather Statement | PDT | Wallowa | 32 min |
| Jun 22, 4:31 PM PDT | Special Weather Statement | PDT | Union | 29 min |
Nearby
Wind Advisories in Washington, 2011Wind Advisories in Oregon, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.